# SDR FDEA200907102580

- Difficulty date: July 10, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N905FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Aircraft time: 50,767 hours, 20,774 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: 7075T6050
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA FASTENER HOLES HAVE SMALL CRACKS ON EDGES STA 1640- 1660, STR 4L. REMOVED DAMAGE, FABRICATED NEW SPLICE ON MAE TRAV NR T9/798311.  INSTALLED SPLICE AND FILLER STA 1640- 1660, STR 4L, IAW SRM 53-00-03.  CATEGORY "A", MAJOR REPAIR.
